Alert archive / Oregon / Frost Advisories in 2016

Frost Advisory 15, NWS Medford, OR

December 15, 2016Coos County, Curry County, Douglas County, Oregon

NWS Medford, OR issued this frost advisory at Dec 15, 2016, 5:19 AM PST for Coos County, Curry County, Douglas County, Oregon. It took effect at Dec 16, 2016, 2:00 AM PST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Dec 15, 2016, 5:19 AM PST (13:19 UTC)
In effect from
Dec 16, 2016, 2:00 AM PST
Expired
Dec 16, 2016, 9:00 AM PST
In force
7 hr
Issued by
NWS Medford, OR

Counties Coos County, OR, Curry County, OR, Douglas County, OR

The radar

The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 13:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 1.3 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2016-12-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2016-12-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
527 m above ground
0-6 km bulk shear
87 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

427 
WWUS76 KMFR 151319
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
519 AM PST THU DEC 15 2016


ORZ021-022-160130-
/O.NEW.KMFR.FZ.W.0012.161216T0600Z-161216T1600Z/
/O.NEW.KMFR.FR.Y.0015.161216T0600Z-161216T1600Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
BANDON...PORT ORFORD...COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
519 AM PST THU DEC 15 2016

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 8 AM PST
FRIDAY...
...FROST ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 8 AM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM PST
FRIDAY. A FROST ADVISORY HAS ALSO BEEN ISSUED. THIS FROST
ADVISORY IS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM PST FRIDAY.

* TEMPERATURE...UPPER 20S TO LOW 30S IN THE WARNING AREA. LOWER TO
  MID 30S IN THE ADVISORY AREA. 

* LOCATIONS IN THE WARNING AREA INCLUDE...POWERS...MYRTLE POINT
  AND COQUILLE. 

* LOCATIONS IN THE ADVISORY AREA INCLUDE...NORTH
  BEND...BANDON...PORT ORFORD...GOLD BEACH...PISTOL RIVER AND
  BROOKINGS. 

* IMPACTS...SENSITIVE VEGETATION MAY BE KILLED IF LEFT
  UNPROTECTED. PIPES MAY FREEZE OR BURST DUE TO POOR INSULATION.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ085-ORZ030-031-151500-
/O.CON.KMFR.HW.W.0025.000000T0000Z-161215T1500Z/
/O.CON.KMFR.WI.Y.0049.000000T0000Z-161215T1500Z/
MODOC COUNTY-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
519 AM PST THU DEC 15 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM PST THIS
MORNING...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING...

* WINDS...SOUTH 30 TO 40 MPH WITH GUSTS TO 60 MPH IN THE WARNING 
  AREA...AND SOUTH 25 TO 35 MPH WITH GUSTS TO 45 MPH IN THE 
  ADVISORY AREA. 

* TIMING...STRONG WINDS WILL DECREASE BY MID MORNING.

* LOCATIONS IN THE WARNING INCLUDE...HIGHWAY 31 FROM SILVER LAKE 
  TO THE HIGHWAY 395 INTERCHANGE...SUMMER LAKE. 

* LOCATIONS IN THE ADVISORY INCLUDE...TIONESTA...AND MOSTLY 
  HIGHER TERRAIN AND RURAL AREAS OF KLAMATH...LAKE...AND MODOC 
  COUNTIES. 

* IMPACTS...POTENTIALLY HAZARDOUS DRIVING CONDITIONS ARE 
  EXPECTED...ESPECIALLY FOR LIGHTWEIGHT AND HIGH-PROFILE 
  VEHICLES. INCREASED RISK OF SLIDING OFF HIGHWAYS DUE TO 
  SLIPPERY ROADS AND HIGH WINDS. INCREASED RISK FOR DOWNED TREES 
  AND POWER LINES. DISRUPTION OF OUTDOOR ACTIVITIES. UNSECURED 
  OBJECTS MAY BE LOST OR DAMAGED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE
IMPACTED... ESPECIALLY FOR HIGH PROFILE VEHICLES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
4 follow-up statements
901 
WWUS76 KMFR 151450
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
650 AM PST THU DEC 15 2016


CAZ085-ORZ030-031-151600-
/O.EXP.KMFR.HW.W.0025.000000T0000Z-161215T1500Z/
/O.EXP.KMFR.WI.Y.0049.000000T0000Z-161215T1500Z/
MODOC COUNTY-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
650 AM PST THU DEC 15 2016

...HIGH WIND WARNING WILL EXPIRE AT 7 AM PST THIS MORNING...
...WIND ADVISORY WILL EXPIRE AT 7 AM PST THIS MORNING...

GUSTY WINDS WILL CONTINUE THIS MORNING...BUT THEY ARE EXPECTED TO
REMAIN BELOW WARNING AND ADVISORY CRITERIA. 

$$

ORZ021-022-160300-
/O.CON.KMFR.FZ.W.0012.161216T0600Z-161216T1600Z/
/O.CON.KMFR.FR.Y.0015.161216T0600Z-161216T1600Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
BANDON...PORT ORFORD...COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
650 AM PST THU DEC 15 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
8 AM PST FRIDAY...
...FROST ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
8 AM PST FRIDAY...

* TEMPERATURE...UPPER 20S TO LOW 30S IN THE WARNING AREA. LOWER 
  TO MID 30S IN THE ADVISORY AREA. 

* LOCATIONS IN THE WARNING AREA INCLUDE...POWERS...MYRTLE POINT 
  AND COQUILLE. 

* LOCATIONS IN THE ADVISORY AREA INCLUDE...NORTH BEND... 
  BANDON...PORT ORFORD...GOLD BEACH...PISTOL RIVER AND 
  BROOKINGS. 

* IMPACTS...SENSITIVE VEGETATION MAY BE KILLED IF LEFT 
  UNPROTECTED. PIPES MAY FREEZE OR BURST DUE TO POOR INSULATION. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
575 
WWUS76 KMFR 152213
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
213 PM PST THU DEC 15 2016

ORZ021-022-161200-
/O.CAN.KMFR.FZ.W.0012.161216T0600Z-161216T1600Z/
/O.NEW.KMFR.FR.Y.0016.161217T0900Z-161217T1700Z/
/O.NEW.KMFR.FZ.A.0008.161217T0900Z-161217T1700Z/
/O.EXT.KMFR.FR.Y.0015.161216T1000Z-161216T1700Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...NORTH BEND...REEDSPORT...BANDON... PORT
ORFORD...BROOKINGS...HARBOR
213 PM PST THU DEC 15 2016

...FROST ADVISORY NOW IN EFFECT FROM 2 AM TO 9 AM PST FRIDAY...
...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM PST SATURDAY...
...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY
MORNING...

* TEMPERATURE...32 TO 36 TONIGHT AND 30 TO 33 FRIDAY NIGHT. 

* LOCATIONS IN THE ADVISORY AREA TONIGHT INCLUDE...BROOKINGS...PORT
  ORFORD...BANDON...NORTH BEND...REEDSPORT.

* LOCATIONS IN THE FREEZE WATCH AREA FOR FRIDAY NIGHT INCLUDE...NORTH
  BEND...REEDSPORT.

* IMPACTS...SENSITIVE VEGETATION MAY BE KILLED IF LEFT 
  UNPROTECTED. PIPES MAY FREEZE OR BURST DUE TO POOR INSULATION. 

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
878 
WWUS76 KMFR 161110
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
310 AM PST FRI DEC 16 2016

ORZ021-022-162315-
/O.CON.KMFR.FR.Y.0015.000000T0000Z-161216T1700Z/
/O.CON.KMFR.FR.Y.0016.161217T0900Z-161217T1700Z/
/O.CON.KMFR.FZ.A.0008.161217T0900Z-161217T1700Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...NORTH BEND...REEDSPORT...BANDON...
PORT ORFORD...BROOKINGS...HARBOR
310 AM PST FRI DEC 16 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...
...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PST
   SATURDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
   SATURDAY MORNING...

* TEMPERATURE...32 TO 36 THIS MORNING AND 30 TO 33 FRIDAY NIGHT.

* LOCATIONS IN THE ADVISORY AREA THIS MORNING INCLUDE...BROOKINGS...
  PORT ORFORD...BANDON...NORTH BEND...REEDSPORT.

* LOCATIONS IN THE FREEZE WATCH AREA FOR FRIDAY NIGHT INCLUDE... 
  NORTH BEND...REEDSPORT. 

* IMPACTS...SENSITIVE VEGETATION MAY BE KILLED IF LEFT 
  UNPROTECTED. PIPES MAY FREEZE OR BURST DUE TO POOR INSULATION. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

STOCKTON
034 
WWUS76 KMFR 161704
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
904 AM PST FRI DEC 16 2016

ORZ021-022-170000-
/O.EXP.KMFR.FR.Y.0015.000000T0000Z-161216T1700Z/
/O.CON.KMFR.FR.Y.0016.161217T0900Z-161217T1700Z/
/O.CON.KMFR.FZ.A.0008.161217T0900Z-161217T1700Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...NORTH BEND...REEDSPORT...BANDON... PORT
ORFORD...BROOKINGS...HARBOR
904 AM PST FRI DEC 16 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PST
SATURDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SATURDAY MORNING...
...FROST ADVISORY FOR THIS MORNING HAS EXPIRED...

* LOW TEMPERATURES...33 TO 36 DEGREES IN THE ADVISORY AREA...28
  TO 32 DEGREES IN THE FREEZE WATCH AREA.

* LOCATIONS IN THE ADVISORY AREA INCLUDE... BROOKINGS... PORT
  ORFORD...BANDON.

* LOCATIONS IN THE FREEZE WATCH AREA INCLUDE... NORTH
  BEND...REEDSPORT.

* TIMING...THE FROST ADVISORY FOR THIS MORNING HAS EXPIRED. EVEN
  COLDER TEMPERATURES ARE EXPECTED TONIGHT AND SATURDAY MORNING.

* IMPACTS...SENSITIVE VEGETATION MAY BE KILLED IF LEFT 
  UNPROTECTED. PIPES MAY FREEZE OR BURST DUE TO POOR INSULATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

WRIGHT

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this frost advisory went out at Dec 15, 4:08 AM PST, 1 hour 11 minutes earlier.

Area forecast discussion, Dec 15, 4:08 AM PST, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Medford OR
408 AM PST Thu Dec 15 2016

.SHORT TERM..A cold front is moving into the Cascades this
morning and will move southeast during the day. Moderate to heavy
rain will continue to affect areas Northern California. As the
front moves to the southeast, expect areas west of the Cascades
in Oregon to see diminishing rain by late this morning. East of
the Cascades and in Northern California,  the band of
precipitation will shift southeastward with decreasing chances
for precipitation by late afternoon for most areas. However continued
precipitation is likely in the Modoc and southern Lake county
areas this evening into tonight. However, precipitation rates are
expected to decrease tonight in these areas.

Rainfall totals for the last 24 hours have been very heavy with
this frontal system. Along the coast, reports indicate 4 to 6 inches
fell in Curry county with some coastal mountain areas receiving up
to 9 inches of rain in 24 hours. Much of Josephine county,
recieved 4 to 5 inches of rain in the last 24 hours and there was
around 3 to 4 inches in Douglas county and 2 to 3 inches in
Jackson County. Rain has diminished for most these areas early
this morning as the frontal band works its way east. There will
continue to be rain over portions of Jackson county this morning
through. The heavy rain has brought many rivers to near bankfull
and a several rivers have risen or are forecast to rise to flood,
including portions of the Coquille River, the Rogue River at
Agness and Deer Creek at Roseburg. See the FLSMFR for details.
Additionally flooding on small streams across southwest Oregon,
remains a concern as these streams peak this morning. Minor
flooding has been reported in Josephine county such as near Kerby.
Also Little Butte Creek in Jackson County is expected to reach
minor flood stage this morning. Other small streams in the area
may also experience flooding this morning. A flood watch remains
in effect for coastal areas and into Josephine and Jackson
Counties this morning.

Rainfall in Siskiyou county continues this morning. Past reports
indicate 3 to 5 inches fell in the last 24 hours over Western
Siskiyou county with around 2 to 3 inches in the Scott Valley and
Mount Shasta areas. Rainfall rates will decrease late this
morning in Western Siskiyou County. However expect additional
rainfall of around 1.5 to 2 inches in the Mount Shasta area this
morning and this afternoon. As the frontal band moves into Modoc
County, expect rainfall of around an inch possible today through
this evening. Then precipitaion rates will decrease overnight and
snow levels will lower to valley floors in the Modoc county area.
These rainfall totals will bring rising streams with the potential
for flooding in some areas. A flood watch is in effect through
today for these areas. See the FFAMFR for details.

Although snow levels are high across most the area, snow levels
have remained low for northern Klamath and far northern Lake
counties. These areas will continue to see snow this morning with
another 1 to 2 inches of snow expected for areas from Chemult
north and in the Fort Rock area. Snowfall will decrease late this
morning as the front moves southeast. A winter weather advisory is
in effect for these areas through the morning.

Lastly, of concern with this front, winds have been strong and
gusty in the mountains east of the Cascades and in the Summer Lake
area overnight. These winds are gradually decreasing and are
expected to lower by late this morning. See the NPWMFR for
details.

Behind the front, expect a drier weather pattern. An upper trough
will bring some isolated to scattered showers tonight into Friday.
On Friday, a very cold airmass will setting over the region. This
combined with clearing skies Friday night, will result in very
cold temperatures. Areas east of the Cascades are expected to see
temperatures lower to near or below zero Friday night. West of the
Cascades, inland valleys are expected in the 20s in Southwest
Oregon and in the teens to 20s in western and central Siskiyou
County. Coastal areas may also experience freezing conditions
Friday night.

&&

.AVIATION...15/12Z TAF CYCLE...CIGS are expected to gradually
increase this morning as the front slowly moves southeast. However
it may not get any better than MVFR. It's possible brief VFR cigs
could develop in the Rogue Valley in the afternoon, but not
confident enough to put it into the TAF. VFR CIGS are currently at
the coast. Conditions will deteriorate again in the evening, with
widespread IFR likely west of the Cascades overnight. -Petrucelli

&&

.MARINE...Updated 200 AM PST Thursday 15 December 2016...offshore
high pressure will build west of the waters today with lighter north
winds. However, the fresh south swell generated by the south winds
ahead of the upper low are expected to continue through tonight.
North winds will increase some with borderline small craft possible
in the southern outer waters late this afternoon and evening. Calmer
conditions are expected Friday into next weekend. The models
continue to show a very high and very long period swell may possibly
move into the waters Tuesday. -Petrucelli

&&

.PREV LONG TERM DISCUSSION... /Issued 322 PM PST Wed Dec 14
2016/

Saturday through Wednesday...It will be a cold start to the
weekend Saturday morning with at least freezing temperatures over
the entire area inland from the immediate coast. With mainly clear
skies, fresh snow cover, and a 1030 mb surface high parked just to
the east, the east side will be quite cold. Lows Saturday morning
will be below zero over much of the east side, with lows
potentially 10 to 15 degrees below zero over northern Klamath and
Lake counties. On Sunday, the GFS shows a weak disturbance
bringing some snow showers to the north Cascades and portions of
the east side. The ECMWF and GEM show the disturbance much further
north and not affecting us at all. It's worthy of some low pops,
but we've definitely skewed it toward the drier solutions. Monday
should be dry as a weak ridge pokes in over us, but by Tuesday and
Wednesday, another system is likely to bring precipitation to our
area. All the models show a moderately wet system during this
timeframe, but there are some timing differences with the ECMWF
being about 12 hours faster than any other model. Snow levels
should be high enough (4000 feet plus) that impacts will be mostly
in the mountains. However, the east side may see snow in places.
-Wright

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...High Wind Warning until 7 AM PST this morning for ORZ030-031.
     Winter Weather Advisory until 10 AM PST this morning for
     ORZ030-031.
     Wind Advisory until 7 AM PST this morning for ORZ030-031.
     Flood Watch until 4 AM PST early this morning for
     ORZ021-022-024-026-028.

CA...High Wind Warning until 7 AM PST this morning for CAZ085.
     Wind Advisory until 7 AM PST this morning for CAZ085.
     Flood Watch through this afternoon for CAZ080>083.
     Flood Watch through this evening for CAZ084-085.

Pacific Coastal Waters...Flood Watch until 4 AM PST early this morning for PZZ356.

CC/Petrucelli

In the hours before

Local storm report, Dec 15, 12:05 AM PST, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1205 AM PST THU DEC 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     HEAVY RAIN       GLENDALE                42.74N 123.43W
12/15/2016  U4.13 INCH       DOUGLAS            OR   TRAINED SPOTTER

            . THE DURATION OF THE HEAVY RAIN EVENT WAS
            24 HOURS.

&&

CC

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 15, 1:11 AM PSTRiver Flood WarningMFRCoos23 hr
Dec 15, 1:11 AM PSTRiver Flood WarningMFRCurry32 hr
Dec 15, 1:11 AM PSTRiver Flood WarningMFRCoos62 hr
Dec 15, 4:20 AM PSTAreal Flood WarningMFRJackson6 hr
Dec 15, 5:19 AM PSTFreeze WarningMFRCoos, Curry, Douglas9 hr
Dec 15, 9:21 AM PSTAreal Flood AdvisoryMFRJackson, Josephine4 hr
Dec 15, 2:11 PM PSTRiver Flood WarningMFRDouglas15 hr
Dec 15, 2:13 PM PSTFrost AdvisoryMFRCoos, Curry, Douglas43 hr
Dec 15, 2:13 PM PSTFreeze WatchMFRCoos, Curry, Douglas23 hr
Dec 15, 2:30 PM PSTSmall Craft Advisory for Hazardous SeasMFR19 hr

Nearby

Frost Advisories in Oregon, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.